# SDR 95UAL727037

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Condition: Misinstalled
- Location: Nr 3 Fuel Pump
- Stage of operation: NR
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

NR 3 OIL QUANTITY ZERO, POWER REDUCED TO IDLE.  OIL PRESSURE 45 AND LIGHT OUT.  FOUND THE WRONG O-RING INSTALLED ON THE FUEL PUMP DRIVE SHAFT, REPLACED O-RING.
